# SDR CWQR20121221053

- Difficulty date: December 21, 2012
- Submitted: December 21, 2012
- Operation: General aviation
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 6,557 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 69910707
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE SHROUDING SCAT DUCT (PN S1053E24T) WAS FOUND TORN IN SEVERAL PLACES.  WHEN REPLACING THE SCAT DUCT WE FOUND THE DUCT HAD CHAFED THE HYD LINE MORE THAN 50 PERCENT OF WALL THICKNESS. THIS HYD LINE DAMAGE IS NOT VISABLE DURING INSPECTIONS, ONLY AT REPLACEMENT OF SCAT DUCT WILL IT BE DETECTED.
